# SDR IPXA2016030600390

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 30,541 hours, 4,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON MCD CEILING BY L1 DOOR HAD ONE BULB INOPERATIVE.  REPLACED THE BULB, OPS CHECKED GOOD IAW AMM 33-51-07-962-001.
